# SDR SWAA2015052239925

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 78,009 hours, 66,043 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER OTBD ATTACH LUG BROKEN.  R & R SPOILER IAW AMM DWG.
